# SDR REXA201100864

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 9,867 hours, 7,092 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING ANTI DUCT IN FLIGHT WITH WINGS ANTI ICE ON AT AND ABOVE 65 PERCENT N2.  REMOVED AND RE-INSTALLED LT ANTI ICE VALVE IAW AMM 30-12-02.  OP CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE.
